Side effects: very bloated, gassy, extremely fatigued, headache and no bowel movement!!
Hello cyndy-cyn. I did some reading up on amitiza and I'm not a doctor, but believe you should have had some relief a few days after taking the drug. A week is far to long for this type of drug to work, and its still hasn't done so. You might either contact your doctor or pharmacist and explain whats happening. Its been some time since your question was asked, so hopefully, the problem has been resolved. Best of wishes,
- Amitiza Information for Consumers
- Amitiza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitiza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2015 • 2 answers
Updated 3 days ago • 9 answers
Updated 7 Jul 2014 • 1 answer
Updated 10 Sep 2017 • 2 answers
Updated 19 days ago • 5 answers